[ Post a Response | The Meeting Place for Survivors ]
Posted by suzy on January 19, 2016, 9:47 pmUser logged in as post
I have been on Arimidex for 5 years and my onc says current studies are saying 7 or more years. My osteopenia progressed to osteoporosis. Family doc and onc were supposed to come up with a plan. Before that occurred I fell and shattered my wrist. My other hand was in great pain also but I was told it was fine. Turns out it wasn't-- had 2 breaks in one hand and the other hand had a shattered wrist. I can't drive or do anything. I have PT 4 times per week and I cancelled my current onc appt. because I feel I can only ask so many people to help with driving. I stopped the Arimidex the other day and I know I should call and let them know and try to reschedule. Has anyone else had a similar experience because of the ARIMIDEX? I will say this experience and surgery has been far worse than the lumpectomy, chemo, and radiation. I wouldn't wish this on anyone. I can't drive, can't really eat, have great difficulty showering, etc. I had none of that with BC. Any advice or experience on stopping Arimidex would be appreciated.
Back Home to Breast
Cancer On-line Support Group